Alert archive / California / Gale Warnings in 2016

Gale Warning 22, NWS San Francisco Bay Area, CA

December 1, 2016

NWS San Francisco Bay Area, CA issued this gale warning at Dec 1, 2016, 2:55 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2016, 2:55 AM PST (10:55 UTC)
Expired
Dec 1, 2016, 9:00 PM PST
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

433 
WHUS76 KMTR 011055
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
255 AM PST THU DEC 1 2016

PZZ545-560-011200-
/O.CAN.KMTR.SC.Y.0242.000000T0000Z-161201T1200Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-011900-
/O.UPG.KMTR.SC.Y.0242.000000T0000Z-161202T1200Z/
/O.NEW.KMTR.GL.W.0022.161201T1055Z-161202T0500Z/
/O.NEW.KMTR.SC.Y.0243.161202T0500Z-161202T2300Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
255 AM PST THU DEC 1 2016

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST FRIDAY.

* WINDS AND WAVES: NORTH WINDS OF 20 TO 30 KNOTS WITH FREQUENT
  GALE FORCE GUSTS TO 40 KT CAN BE EXPECTED THROUGH THIS EVENING.
  WINDS WILL GRADUALLY DIMINISH OVERNIGHT. IN ADDITION...COMBINED
  SEAS OF 14 TO 16 FEET CAN BE EXPECTED THROUGH TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-011900-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-011900-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-011900-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-011900-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161202T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-011900-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
255 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
867 
WHUS76 KMTR 011631
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
831 AM PST THU DEC 1 2016


PZZ570-020045-
/O.CON.KMTR.GL.W.0022.000000T0000Z-161202T0500Z/
/O.CON.KMTR.SC.Y.0243.161202T0500Z-161202T2300Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
831 AM PST THU DEC 1 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PST FRIDAY. 

* WINDS: NORTH 20 TO 35 KNOTS WITH OCCASIONAL GUSTS TO 40 KNOTS.
 
* WAVES: 14 TO 15 FEET AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ571-020045-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
831 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-020045-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
831 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-020045-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
831 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020045-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161202T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
831 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020045-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161202T2300Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
831 AM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
042 
WHUS76 KMTR 012218
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
218 PM PST THU DEC 1 2016

PZZ570-020630-
/O.CON.KMTR.GL.W.0022.000000T0000Z-161202T0500Z/
/O.EXT.KMTR.SC.Y.0243.161202T0500Z-161203T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
218 PM PST THU DEC 1 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM
PST THIS EVENING. 

* WINDS: NORTH 20 TO 30 KNOTS WITH GUSTS TO 45 KNOTS. 

* WAVES: NORTHWEST 12 TO 15 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-020630-
/O.EXB.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020630-
/O.EXB.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-020630-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-020630-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-020630-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020630-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020630-
/O.EXT.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
218 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
382 
WHUS76 KMTR 020440
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
840 PM PST THU DEC 1 2016

PZZ570-021245-
/O.EXP.KMTR.GL.W.0022.000000T0000Z-161202T0500Z/
/O.CON.KMTR.SC.Y.0243.161202T0500Z-161203T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T1100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-021245-
/O.CON.KMTR.SC.Y.0242.000000T0000Z-161203T0500Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
840 PM PST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 1, 2:45 AM PST, 10 minutes earlier.

Area forecast discussion, Dec 1, 2:45 AM PST, 10 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
245 AM PST Thu Dec 1 2016

.SYNOPSIS...Dry weather will return today and continue through
the upcoming weekend. Daytime temperatures will be mild and nights
will be cool under mostly clear skies. Rain chances return early
next week.

&&

.DISCUSSION...As of 3:45 AM PST Thursday...The weak system that
brought a little rain to the area yesterday has moved out of the
area, and skies remain partly to mostly cloudy over much of the
CWA. Because of the cloud cover, current temperatures are running
warmer than yesterday at this time with readings mainly in the
40s, with a few locations in the lower 50s still. Expect clearing
skies from north to south during the morning. High temperatures
are expected to be in the mid 50s to lower 60s.

An upper level ridge building over the Eastern Pacific is
forecast to gradually move eastward over California by the end of
the week. This will bring a slight warming trend to the area
through Saturday. Cool overnight lows will persist under a dry
airmass. Overnight lows late tonight and early Friday morning
will drop down close to the freezing mark in the coldest inland
valleys and patchy frost is likely, as well as again late Friday
night and early Saturday morning.

A low pressure system is progged to move south from the Pacific
Northwest late in the weekend. This system could bring rain as far
south as into the North Bay by late Sunday, but the cold upper
trough is more likely to just cool off daytime temperatures. A
second cold system is forecast to quickly follow by Monday which
could bring scattered light rain across our area by late Monday.
Medium range models bring a better chance for rain by the end of
next week.

&&

.AVIATION...as of 9:30 PM PST Wednesday...For 06z tafs. Showers
have come to an end across area terminals this evening. However a
stray shower can not be ruled out for the next few hours. High
clouds will continue to stream across the district tonight scouring
out any low clouds that attempt to form. Light winds will prevail
overnight.

High confidence.

Vicinity of KSFO... VFR conditions will prevail through tonight.
Winds will be light and variable. West winds will return Thursday
afternoon.

High confidence.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...MVFR cigs will prevail through late
tonight with VFR conditions returning after 14z. Winds will be
light and variable overnight.

High confidence.

&&

.MARINE...as of 2:37 AM PST Thursday...Locally strong northerly
winds will continue across the northern outer waters through this
evening with moderate winds elsewhere. Winds will gradually ease
through Saturday but then increase again early next week. A longer
period swell train will begin to move into the waters over the
weekend.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pigeon Pt to Pt Pinos 0-10 nm until 4 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm

&&

PUBLIC FORECAST: Sims
AVIATION: CW
MARINE: Dykema

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:55 AM PSTSmall Craft AdvisoryMTR6 days

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.